MathSciNet Relay Station
MathSciNet bibliographic data
MR1811341 82B44 (60F10 60K35 82D30)
Dorlas, T. C.; Wedagedera, J. R. Large deviations and the random energy model. Internat. J. Modern Phys. B 15 (2001), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement